# SDR UIEA2018112702712

- Difficulty date: November 26, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,017 hours, 16,668 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1 MESSAGE DURING FLIGHT. PERFORMED OPS CHECK MAIN DECK COMPARTMENT SMOKE DETECTOR SYSTEM PER AMM 26-14-00. SYSTEM OPERATED GOOD, NO FAULTS.
